Zero-divisors of character rings of finite groups

Shoichi Kondo

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)737-746
    Number of pages10
    JournalJournal of the Mathematical Society of Japan
    Volume30
    Issue number4
    DOIs
    Publication statusPublished - 1978

    Fingerprint

    Zero-divisor
    Finite Group
    Ring
    Character

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Zero-divisors of character rings of finite groups. / Kondo, Shoichi.

    In: Journal of the Mathematical Society of Japan, Vol. 30, No. 4, 1978, p. 737-746.

    Research output: Contribution to journalArticle

    @article{647c3caa07f94557a0f3b0b1b2c0f681,
    title = "Zero-divisors of character rings of finite groups",
    author = "Shoichi Kondo",
    year = "1978",
    doi = "10.2969/jmsj/03040737",
    language = "English",
    volume = "30",
    pages = "737--746",
    journal = "Journal of the Mathematical Society of Japan",
    issn = "0025-5645",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "4",

    }

    TY - JOUR

    T1 - Zero-divisors of character rings of finite groups

    AU - Kondo, Shoichi

    PY - 1978

    Y1 - 1978

    UR - http://www.scopus.com/inward/record.url?scp=84972498081&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972498081&partnerID=8YFLogxK

    U2 - 10.2969/jmsj/03040737

    DO - 10.2969/jmsj/03040737

    M3 - Article

    AN - SCOPUS:84972498081

    VL - 30

    SP - 737

    EP - 746

    JO - Journal of the Mathematical Society of Japan

    JF - Journal of the Mathematical Society of Japan

    SN - 0025-5645

    IS - 4

    ER -